# SDR CA050909006

- Difficulty date: September 2, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 19,987 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032491
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT LANDED AND FLIGHT CREW NOTICED HYD LEAK.  MAINTENANCE WAS CONTACTED.  FOUND A CRACKED FLAP UP LINE IN THE BELLY OF THE AIRCAFT.  TUBE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
